# SDR R61A201504140273

- Difficulty date: April 14, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 27,926 hours, 20,839 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bonding
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RACK 1B FAIRING 195NL BOND PLATES UNDER PANEL 195CR ARE CORRODED.  MAINTENANCE REMOVED RECEPTICLES, PERFORMED REPAIR, PREPPED SURFACE TO LAY SUPPLIES IAW SRM 51-45-00, 51-73-00. LAYED UP CURED REPAIR PLIES IAW SRM 51-73-00.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
